MAUDE Adverse Event Report: CONVATEC LTD AQUACEL FOAM PRO; DRESSING, WOUND, HYDROPHILIC

CONVATEC LTD AQUACEL FOAM PRO; DRESSING, WOUND, HYDROPHILIC
Model Number 422356
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 2.E1: complainant street address: (b)(6).Complainant city: (b)(6).Complainant state: (b)(6).Complainant postal code: (b)(6).Complainant phone: (b)(6).Complainant country: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 1000317571.
 
Event or Problem Description
The distributor reported that during inbound inspection the product was found to be damaged.The product was not used by patient.Photographs depicting the issue were received from the complainant.

Brand Name
AQUACEL FOAM PRO
Common Device Name
DRESSING, WOUND, HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24341838
Report Number1000317571-2026-00014
Device Sequence Number21213131
Product Code NAC
UDI-Device Identifier00768455157310
UDI-Public00768455157310
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number422356
Device Lot Number5C05476
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown